MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SP*2 DISTAL FEM CUTTING BLOCK; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES

DEPUY ORTHOPAEDICS INC US SP*2 DISTAL FEM CUTTING BLOCK; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Catalog Number 966115
Medical Device Problem Codes Device-Device Incompatibility (2919); Mechanical Jam (2983); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Sp2 distal fem cutting block can't be matched with (966112) sp*2 fem locatg dev outrigger because it gets stuck.Patient status/ outcome / consequences: no.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: corrected:h6,h6(device) product complaint #
=
>(b)(4).Investigation summary
=
> no device was received.Root cause undetermined.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot
=
> null device history batch
=
> null device history review
=
> null if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9274563
Report Number1818910-2019-113959
Device Sequence Number127490
Product Code HAW
UDI-Device Identifier10603295246862
UDI-Public10603295246862
Combination Product (Y/N)N
Initial Reporter CountryHU
PMA/510(K) Number
K043223
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number966115
Device Lot NumberSO2040929
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/09/2019
Supplement Date Received by Manufacturer11/05/2019
01/06/2020
Initial Report FDA Received Date11/04/2019
Supplement Report FDA Received Date11/28/2019
01/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1